# SDR SWAA2022030166281

- Difficulty date: February 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 46,015 hours, 31,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FUSELAGE CROWN EXTERNAL SKIN; BS 978 TO BS 1002; IN STR 1 FASTENER HOLES / FUSELAGE CROWN SKIN AT BS 978 TO BS 1002; STR 1 WAS REPAIRED IAW ATS ER 19-01789 REV IR DATED 20FEB19 AND EA 1-753-34224 REV IR
